# SDR SWAA2021090700172

- Difficulty date: July 31, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 60,089 hours, 35,684 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON R/H INNER CHORD; BETWEEN STA.947 AND STA. 986.5 ; / [01] FOUND EXFOLIATE CORROSION ON INNER CHORD BETWEEN STA. 947 TO STA.986.5 R/H SIDE PER REF 737 SRM 53-70-15-1A-1; [02] VERIFIED FOUND EXFOLIATE CORROSION ON INNER CHORD BETWEEN STA. 947 TO STA.986.5 R/H SIDE; [03] REMOVED DAMAGE R/H INNER CHORD FROM STA 880 TO STA 1006 PER REF B737-700 SRM 51-40-02-0G-0.; [04] VERIFIED REMOVED DAMAGE R/H INNER CHORD FROM STA 880 TO STA 1006; [05] DRILLED NEW HOLES AT R/H INNER CHORD AS PER REF B737SRM 51-40-05-0G-0; [06] VERIFIED STEP 5 ; DRILLING OF NEW CHORD . OK TO TREAT AND PRIME HOLES AND COUNTER SINKS.; [07] LATE ENTRY; ORIGINAL MAT. 0.080'; MATERIAL LOSS 0.040'; MATERIAL REMAINING 0.040'; FOUND OUT OF LIMITS; REF. B737-7 SRM 53-70-15-1A-1 ALLOWABLE DAMAGE 1; [08] TREATED AND PRIMED FASTENER HOLES REF B737-7 AMM 51-21-41-370-802 & 51-21-73-370-804; [09] VERIFIED STEP STEPS 7 AND 8; [10] ON STEP 3 AND 4 WORD 'DAMAGE' IS REPLACED BY 'DAMAGED CHORD'; [11] OK TO INSTALL INNER CHORD; [12] INSTALLED PARTIALLY RH INNER CHORD BETWEEN STA 947 TO STA 986.5 PER SRM 51-40-02-0G-0; [13] COMPLETED FASTNER INSTALLATION ON R/H INNER CHORD BETWEEN STA. 947 AND STA.986.5 REF. B737-7 SRM 51-40-02-0G-0; [14] REMOVED AND REPLACED R/H INNER CHORD BETWEEN STA. 947 AND STA.986.5 REF. B737-7 SRM 51-40-02-0G-0; AND DRAWING 147A8501; [15] INSPECTED STEPS 12;13 AND 14; [16] INSPECTED REPLACEMENT
